# SDR CA151117002

- Difficulty date: November 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,944 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE AT FL390 CREW HAD COMPRESSOR STALL WITH NR 1 ENGINE.  CREW CARRIED OUT THE CHECKLIST AND DESCENDED TO FL350.  F/A CALLED COCKPIT TO ADVISE THEY COULD HEAR THE ENGINE STALL.  CREW REPORTED TO MAINTENANCE MINOR N1/EGT FLUCTUATIONS  NO ENGINE PARAMETERS EXCEEDED.  ACFT REMOVED FROM THE LINE FOR ENGINE INSPECTION.  NIL PASSENGER REACTION.
